# SDR 2008UALA00546

- Difficulty date: January 31, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 32,954 hours, 12,842 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST ACCUMULATOR AT 1R NEEDS SERVICING.  SERVICED DOOR ASSIST CYLINDER AT DOOR 1R.  NO REPEATS SINCE ORIGINAL.
